# SDR 06FDEA0925

- Difficulty date: November 22, 2005
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 44,740 hours, 19,585 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Spacer
- Condition: Misinstalled
- Location: Mlg Brakes
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING NOTED NO RIGHT BRAKES AVAILABLE, BRAKE RELEASE LIGHTS IN VIEW BUT NO BRAKING PRESSURE.  REMOVED 3, 4, 7 AND 8 TIRE ASSY AS PER A310 M/M 12-37-32.  FOUND SPACER P/N 2606840 (4 EA) INSTALLED INCORRECTLY (SPACER WAS INSTALLED BETWEEN BRAKE AND TIRE ASSY INSTEAD OF BETWEEN TIRE ASSY AND AXLE NUT).  INSPECTED ALL RIGHT MLG WHEEL ASSY AND ITS BEARINGS.  NO DAMAGE NOTED.  REINSTALLED 3, 4, 7 AND 8 TIRE ASSY AND SPACERS AS PER IPC 32-46-18-01A AND M/M 12-37-32.
